# SDR ASAA2013081895843

- Difficulty date: August 18, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 42,506 hours, 18,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXTERIOR SLIDE LIGHT AT L-2 DOOR INOP.  ACFT GROUNDED. RELAMPED AND TESTED IAW MM 33-51-04-960-801.  OPS NORMAL.
